Suivre
Najmeddine Attia
Najmeddine Attia
Faculté de sciences de Monastir
Adresse e-mail validée de fsm.rnu.tn
Titre
Citée par
Citée par
Année
A multifractal formalism for Hewitt–Stromberg measures
N Attia, B Selmi
The journal of geometric analysis 31, 825-862, 2021
372021
Some density results of relative multifractal analysis
N Attia, B Selmi, C Souissi
Chaos, Solitons & Fractals 103, 1-11, 2017
372017
Regularities of multifractal Hewitt-Stromberg measures
N Attia, B Selmi
대한수학회논문집 34 (1), 213-230, 2019
362019
Relative multifractal box-dimensions
N Attia, B Selmi
Filomat 33 (9), 2841-2859, 2019
272019
Hausdorff and Packing Spectra, Large Deviations, and Free Energy for Branching Random Walks in
N Attia, J Barral
Communications in Mathematical Physics 331, 139-187, 2014
262014
Large deviations estimates for the multiscale analysis of heart rate variability
P Loiseau, C Médigue, P Gonçalves, N Attia, S Seuret, F Cottin, D Chemla, ...
Physica A: Statistical Mechanics and its Applications 391 (22), 5658-5671, 2012
212012
On the mutual singularity of Hewitt-Stromberg measures
N Attia, B Selmi
Analysis Mathematica 47 (2), 273-283, 2021
142021
On the Multifractal Analysis of the Branching Random Walk in
N Attia
Journal of Theoretical Probability 27, 1329-1349, 2014
132014
On the Hewitt–Stromberg measure of product sets
O Guizani, A Mahjoub, N Attia
Annali di Matematica Pura ed Applicata (1923-) 200 (2), 867-879, 2021
122021
A Note on Fractal Measures and Cartesian Product Sets
N Attia, H Jebali, MBH Khlifa
Bulletin of the Malaysian Mathematical Sciences Society 44 (6), 4383-4404, 2021
112021
Relative multifractal spectrum
N Attia
Communications of the Korean Mathematical Society 33 (2), 459-471, 2018
92018
On the multifractal analysis of branching random walk on Galton–Watson tree with random metric
N Attia
Journal of Theoretical Probability 34, 90-102, 2021
82021
On the multifractal analysis of the covering number on the Galton–Watson tree
N Attia
Journal of Applied Probability 56 (1), 265-281, 2019
82019
A note on the Regularities of Hewitt-Stromberg h-measures
N Attia, R Guedri
ANNALI DELL'UNIVERSITA'DI FERRARA 69 (1), 121-137, 2023
72023
Note on the multifractal measures of cartesian product sets
N Attia, R Guedri, O Guizani
대한수학회논문집 37 (4), 1073-1097, 2022
72022
A note on the generalized Hausdorff and packing measures of product sets in metric space
R Guedri, N Attia
arXiv preprint arXiv:2110.15774, 2021
72021
On the Billingsley dimension of Birkhoff average in the countable symbolic space
N Attia, B Selmi
Comptes Rendus. Mathématique 358 (3), 255-265, 2020
62020
On the exact dimension of Mandelbrot measure
N Attia
Probab. Math. Stat 39, 299-314, 2019
62019
The single anastomosis sleeve ileal (SASI) bypass: a review of the current literature on outcomes and statistical results
N Attia, MBH Khlifa, NB Fadhel
Obesity Medicine 27, 100370, 2021
52021
A note on scaling properties of Hewitt Stromberg measure
O Guizani, N Attia
Filomat, to appear, 2020
52020
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20